Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 20, 2020, 2:53 PM MDT for Converse County, Wyoming. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2020, 2:53 PM MDT (20:53 UTC)
- Expired
- May 20, 2020, 3:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:05 PM MDT | HAIL 1 | 1 Sw Douglas, WY | REPORT FROM MPING: DIME (0.75 IN.). |
| May 20, 3:05 PM MDT | HAIL 1.75 | Douglas, WY | |
| May 20, 3:22 PM MDT | HAIL 2 | 2 E Douglas, WY | REPORT FROM MPING: HEN EGG (2.00 IN.). |
| May 20, 3:41 PM MDT | HAIL 1 | 16 Nne Douglas, WY | CORRECTS PREVIOUS HAIL REPORT FROM 16 NNW DOUGLAS. REPORTED AT CONVERSE CO, WY MPING REPORT. |
| May 20, 3:41 PM MDT | HAIL 1 | 16 Nnw Douglas, WY | REPORTED AT CONVERSE CO, WY MPING REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 2:22 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
308
WUUS55 KCYS 202053
SVRCYS
WYC009-202145-
/O.NEW.KCYS.SV.W.0002.200520T2053Z-200520T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
253 PM MDT Wed May 20 2020
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
East central Converse County in east central Wyoming...
* Until 345 PM MDT.
* At 253 PM MDT, a severe thunderstorm was located over Douglas,
moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Douglas.
This includes Interstate 25 in Wyoming between mile markers 127 and
146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4261 10523 4260 10546 4309 10563 4305 10492
TIME...MOT...LOC 2053Z 170DEG 31KT 4272 10538
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Hammer4 follow-up statements
126
WWUS55 KCYS 202106
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
306 PM MDT Wed May 20 2020
WYC009-202145-
/O.CON.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
306 PM MDT Wed May 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...
At 305 PM MDT, a severe thunderstorm was located over Douglas, moving
north at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. Golf ball sized hail was reported
in Douglas with this storm.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Douglas.
This includes Interstate 25 in Wyoming between mile markers 127 and
146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4261 10523 4260 10546 4309 10563 4305 10492
TIME...MOT...LOC 2105Z 170DEG 29KT 4279 10540
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Hammer748
WWUS55 KCYS 202121
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
321 PM MDT Wed May 20 2020
WYC009-202145-
/O.CON.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
321 PM MDT Wed May 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...
At 319 PM MDT, a severe thunderstorm was located over Douglas,
moving north at 30 mph. This is a new severe thunderstorm.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Douglas.
This includes Interstate 25 in Wyoming between mile markers 127 and
146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4261 10523 4260 10546 4309 10563 4305 10492
TIME...MOT...LOC 2119Z 201DEG 28KT 4272 10541
HAIL...1.75IN
WIND...60MPH
$$
Hammer146
WWUS55 KCYS 202132
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
332 PM MDT Wed May 20 2020
WYC009-202145-
/O.CON.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
332 PM MDT Wed May 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...
At 332 PM MDT, a severe thunderstorm was located near Douglas, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Douglas.
This includes Interstate 25 in Wyoming between mile markers 127 and
144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4261 10523 4273 10548 4308 10547 4305 10492
TIME...MOT...LOC 2132Z 211DEG 23KT 4279 10532
HAIL...1.00IN
WIND...60MPH
$$
Hammer952
WWUS55 KCYS 202140
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
340 PM MDT Wed May 20 2020
WYC009-202149-
/O.EXP.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
340 PM MDT Wed May 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
WILL EXPIRE AT 345 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Wyoming.
LAT...LON 4261 10523 4273 10548 4308 10547 4305 10492
TIME...MOT...LOC 2139Z 170DEG 31KT 4285 10534
$$
HammerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 11:37 AM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 20, 11:37 AM MDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1137 AM MDT Wed May 20 2020 .SHORT TERM...(Today through Friday) Issued at 445 AM MDT Wed May 20 2020 ...Forecast looks on track today for severe thunderstorms this afternoon through this evening... IR and Watervapor Satellite loop early this morning shows the main Pacific upper level low lifting north into Idaho bringing rain, thunderstorms, and high elevation snowfall to that area. An elongated trough extends south into the eastern Great Basin region. This feature is forecast to lift northeast and push into Wyoming by this afternoon, resulting in enhanced dynamic forcing and lift. Near the surface, a stationary front will push east as a cold front through the afternoon across eastern Wyoming and eventually into western Nebraska late this evening. Expect strong to severe thunderstorms to initiate ahead of this front as the potent shortwave lift northeast across the area. There is high confidence for at least widely scattered severe thunderstorms over the eastern Wyoming plains/western Nebraska this afternoon into this evening. However, limited confidence still exists at the westward extent of these thunderstorms as well as when the activity becomes more quasi-linear as they push east. Overall coverage of the severe storms is also questionable at this time. All convective parameters have been consistent compared to 24 or 48 hours ago, so not going to go into too much detail on that since very little has changed in the thermodynamic profile. One concern is the drier air which is expected to immediately push into the region behind the front, aided by downslope winds near the surface. Several models show this drier air moving into the I-25 corridor around noon, which may greatly prevent convective initiation further west along Interstate 25. This is the area of greatest uncertainty, Cheyenne northward to Chugwater and Douglas Wyoming. High resolution models and CAMs show the first batch of thunderstorms developing over the central/northern Laramie Range and pushing north into Converse and Niobrara counties, with a few cells developing in Platte and Goshen counties through the middle of the afternoon. After a brief lull, models then show another batch developing further south, near the Colorado/Wyoming/Nebraska border as the cold front begins to accelerate eastward. The HRRR shows discrete cells, likely severe, while the WRF 3km shows a QLCS developing across Laramie, Goshen, and Kimball counties. This transition to a convective band is key in terms of timing, since very large hail and tornadoes are not as prevalent with convective lines. Models are still showing an elevated risk for tornadoes across the plains; however, most high res models do not show severe cells initiating in the area of the best llvl CAPE and helicity in and around the North Platte River valley. This will need to be monitored closely over the next 5 to 8 hours, since the HRRR shows some impressive cells east of I-25 through 800 pm this evening. Otherwise, still expect the severe weather to gradually transition to strong damaging winds and very heavy rainfall as an MCS feature propagates southeast across western Nebraska tonight. There is a good chance for fog after midnight tonight, especially where the heaviest rainfall amounts are located. For Thursday and Friday, expect cooler temperatures although highs will generally be near normal for this time of the year. Overnight lows may lower to near freezing over the high valleys each night. Otherwise, there will be a slight chance for thunderstorms across the eastern plains and in the mountains on Thursday, with a lower chance on Friday as drier air moves into the area. .LONG TERM...(Friday night through Tuesday) Issued at 445 AM MDT Wed May 20 2020 In between systems Friday night with dry weather. But another low pressure system approaching from the west. Surface front begins to move into Carbon and Converse Counties by early Saturday morning. Much colder as GFS 700mb temperatures at or below zero across Carbon County behind the front. Could be dealing with some mountain snow in the Snowy and Sierra Madre Ranges with these colder temperatures. Also pretty windy with the low tracking across northeast Wyoming. 700mb winds up to 35-40kts across our western zones during the day Saturday. Upper shortwave trough moves through Sunday with warmer temperatures returning for Memorial Day. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1130 AM MDT Wed May 20 2020 Active weather pattern anticipated to start this afternoon and affect the LAR and CYS terminals in the next 6 hours. LAR and CYS should begin to see VCSH and VCTS by 20/21Z. Gusty winds for the WY terminals between 30-40 knots likely, with higher gusts possible due to TS activity developing as the afternoon progresses. The Nebraska Panhandle terminals should see an increase in CIGs this afternoon, with gusty winds 30-35 knots. VCTS/-TSRA/VCSH will be likely after 0Z in that area. && .FIRE WEATHER... Issued at 309 AM MDT Wed May 20 2020 Dry and windy conditions expected across most of Carbon county and portions of Albany county today and Wednesday. Although fuels are green, this may lead to locally elevated fire weather conditions each afternoon as winds gust up to 45 mph. Further east, minimal concerns expected due to higher humidities and a good chance for wetting rains, especially east of Interstate 25. Cooler temperatures and somewhat drier weather expected Thursday through next weekend. && .HYDROLOGY... Issued at 320 AM MDT Wed May 20 2020 Forecast river levels have trended lower for the next 48 hours, likely due to the lack of expected rainfall with this next system. River levels along the upper North Platte River (near Saratoga), Encampment River, Little Snake River, and the Laramie River may approach bankfull due to high elevation snow melt. Otherwise, flash flooding is a concern across the eastern plains of southeast Wyoming and western Nebraska this afternoon into this evening. A few Flash Flood Warnings are possible due to very heavy rainfall from training thunderstorms. Due to limited confidence in areal extent and location, will hold off on issuing a Flood Watch for flash flooding at this time. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...TJT LONG TERM...GCC AVIATION...BW FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, May 20, 5:38 AM MDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 538 AM MDT Wed May 20 2020 WYZ103-105>107-115>118-211145- North Laramie Range-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Laramie Valley-South Laramie Range- South Laramie Range Foothills-Central Laramie County- 538 AM MDT Wed May 20 2020 This hazardous weather outlook is for portions of southeast Wyoming, mainly along and west of I-25 and east of the Carbon county line. .DAY ONE...TODAY AND TONIGHT Isolated or widely scattered thunderstorms are expected to develop this afternoon and continue through early this evening. A few of these thunderstorms may become severe with large hail, strong damaging winds, and even an isolated tornado possible. Please monitor the latest forecasts for future watches and warnings today. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Isolated thunderstorms are possible each day through the week with a higher coverage of thunderstorms expected for the weekend. The threat of severe weather is low at this time. .Spotter information statement... Spotter activation may be required today. WYZ104-109>114-211145- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- 538 AM MDT Wed May 20 2020 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Gusty winds are expected this afternoon and into this evening. West to southwest winds may gust as high as 50 mph, resulting in periods of hazardous travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A few thunderstorms are possible each day through the week. There is no threat of severe weather at this time. .Spotter information statement... Spotter activation will not be required at this time. NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-119-211145- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County-Goshen County- East Laramie County- 538 AM MDT Wed May 20 2020 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Scattered to numerous thunderstorms are expected to develop this afternoon and continue through late this evening. Some of these thunderstorms will become severe with large hail, strong damaging winds, and even an isolated tornado possible. Please monitor the latest forecasts for future watches and warnings today. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation is likely today through this evening.
In the hours before
Special weather statement, May 20, 1:15 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Cheyenne WY 115 PM MDT Wed May 20 2020 WYZ101-103-106-107-202000- East Platte County WY- Central Laramie Range and Southwest Platte County WY- Converse County Lower Elevations WY-North Laramie Range WY- 115 PM MDT Wed May 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY...WEST CENTRAL PLATTE AND SOUTH CENTRAL CONVERSE COUNTIES UNTIL 200 PM MDT... At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southeast of Laramie Peak, or 19 miles west of Wheatland, moving northwest at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Esterbrook Campground, Esterbrook, Windy Peak, Friend Park Campground, Curtis Gulch Campground, Campbell Creek Campground, Laramie Peak and Harris Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Cheyenne. && LAT...LON 4209 10513 4200 10534 4243 10593 4264 10530 TIME...MOT...LOC 1914Z 152DEG 26KT 4215 10532 Hammer
Special weather statement, May 20, 2:23 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Cheyenne WY 223 PM MDT Wed May 20 2020 WYZ101-103-107-202115- East Platte County WY-Converse County Lower Elevations WY- North Laramie Range WY- 223 PM MDT Wed May 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY... NORTHWESTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES UNTIL 315 PM MDT... At 223 PM MDT, Doppler radar was tracking a strong thunderstorm near Esterbrook Campground, or 19 miles south of Douglas, moving north at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Douglas, Esterbrook Campground and Esterbrook. This includes Interstate 25 in Wyoming between mile markers 124 and 153. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Cheyenne. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southeastern and east central Wyoming. LAT...LON 4243 10519 4238 10544 4286 10569 4293 10509 TIME...MOT...LOC 2023Z 169DEG 28KT 4248 10534 Hammer
Special weather statement, May 20, 2:46 PM MDT, 7 minutes before
Special Weather Statement National Weather Service Cheyenne WY 246 PM MDT Wed May 20 2020 WYZ101-103-202115- Converse County Lower Elevations WY-North Laramie Range WY- 246 PM MDT Wed May 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND SOUTH CENTRAL CONVERSE COUNTIES UNTIL 315 PM MDT... At 245 PM MDT, Doppler radar was tracking a strong thunderstorm near Curtis Gulch Campground, or 22 miles southwest of Douglas, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Curtis Gulch Campground. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Cheyenne. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Wyoming. LAT...LON 4236 10559 4248 10577 4268 10556 4245 10544 TIME...MOT...LOC 2045Z 223DEG 18KT 4248 10562 Hammer
Local storm report, May 20, 2:50 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM NON-TSTM WND GST 19 N DIXON 41.31N 107.57W
05/20/2020 M57 MPH CARBON WY MESONET
MESONET STATION COWW4 21 NNE BAGGS - COW
CREEK RAWS - COW.
&&
AWLocal storm report, May 20, 2:51 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM NON-TSTM WND GST 15 E SINCLAIR 41.74N 106.84W
05/20/2020 M54 MPH CARBON WY MESONET
MESONET STATION WY15 14.5 E SINCLAIR
(WYDOT).
&&
AWThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:07 PM MDT | Special Weather Statement | CYS | Platte | 38 min |
| May 19, 6:22 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| May 19, 6:43 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| May 19, 6:53 PM MDT | Special Weather Statement | CYS | Platte | 52 min |
| May 19, 7:03 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 27 min |
| May 19, 7:20 PM MDT | Special Weather Statement | CYS | Converse | 25 min |
| May 19, 7:34 PM MDT | Special Weather Statement | CYS | Converse | 26 min |
| May 19, 7:57 PM MDT | Special Weather Statement | CYS | Converse | 33 min |
| May 19, 8:08 PM MDT | Special Weather Statement | CYS | Platte | 37 min |
| May 19, 8:18 PM MDT | Special Weather Statement | CYS | Converse | 27 min |
| May 20, 1:15 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| May 20, 2:23 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| May 20, 2:46 PM MDT | Special Weather Statement | CYS | Converse | 29 min |
| May 20, 2:54 PM MDT | Special Weather Statement | CYS | Albany | 66 min |
| May 20, 4:16 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| May 20, 4:32 PM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| May 20, 5:32 PM MDT | Special Weather Statement | CYS | Goshen | 43 min |
| May 20, 5:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.